Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just had some Vita K shipped over from the States. Unfortunately, I seem to have a mild burning sensation from it for a few hours after I apply it to my face. Any one else have this experience?

I put some on my chest (a few tiny broken blood vessels there) and I didn't experience the same burning. Maybe my face is just too sensitive. I appreciate all info!

Share this post


Link to post
Share on other sites

I have experienced this same "burning" sensation since I have been using Vit. K. At first I was concerned that it was going to cause irritation, but after using it for about a week I have to say that I am quite pleased with the results. It seems that my face is less apt to break out ...... and my skin is a whole lot smoother. In terms of red marks fading, I think that it willl be a slow and steady process. I feel like so far the red marks have faded significantly. I think this is a combo of the Vit. K and also the mere fact that my skin has not ecperienced a break out in about two weeks. Good Luck with Vit K!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×